Asymptotic behaviour of certain zero-balanced hypergeometric series
In this paper an attempt has been made to give a very simple method of extending certain results of Ramanujan, Evans and Stanton on obtaining the asymptotic behaviour of a class of zero-balanced hypergeometric series. A more recent result of Saigo and Srivastava has also been used to obtain a Ramanujan type of result for a partial sum of a zero-balanced4F3 (1) and similar other partial series of higher order.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode